Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Dark spots on face, burning, redness. Used garnier fairness facial. Treatment?

sir i am having dark spot on my face ,it is because of burning ,and it is not going can you suggest me any cream to remove that spot, burning was due to garnier fairness facial , i have kapt it for long time & due to that whole part burn and turn red . please help me for this doctor?
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  173
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi sim,
Thanks for writing in.

You seem to have postinflammatory hyperpigmentation.
For pigmentation as a general rule-
Avoid sun exposure
Use a good sunscreen of SPF 30 and repeat application every 3 to 4 hours
Take antioxidant and vitamin c supplements .

You can apply cosglo cream at night time over the affected area.

You need to consult a dermatologist as dermatology being a visual field, the cause for your pigmentation and the treatment required can only be suggested after proper skin examination.

Take care.

MD Dermatology
Answered: Sat, 24 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor